RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 18, Issue 6, Pages 903–908 (Mi mz7713)  

Rational points of algebraic curves

V. A. Dem'yanenko

Institute of Mathematics and Mechanics, Ural Scientific Center of the AS of USSR

Abstract: It is proved that the number of $k$-points of certain curves of genus $g>1$ is finite.

Full text: PDF file (460 kB)

English version:
Mathematical Notes, 1975, 18:6, 1124–1126

Bibliographic databases:

UDC: 513.6
Received: 15.10.1974

Citation: V. A. Dem'yanenko, “Rational points of algebraic curves”, Mat. Zametki, 18:6 (1975), 903–908; Math. Notes, 18:6 (1975), 1124–1126

Citation in format AMSBIB
\Bibitem{Dem75}
\by V.~A.~Dem'yanenko
\paper Rational points of algebraic curves
\jour Mat. Zametki
\yr 1975
\vol 18
\issue 6
\pages 903--908
\mathnet{http://mi.mathnet.ru/mz7713}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=437539}
\zmath{https://zbmath.org/?q=an:0317.14008}
\transl
\jour Math. Notes
\yr 1975
\vol 18
\issue 6
\pages 1124--1126
\crossref{https://doi.org/10.1007/BF01099994}


Linking options:
  • http://mi.mathnet.ru/eng/mz7713
  • http://mi.mathnet.ru/eng/mz/v18/i6/p903

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:71
    Full text:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019